# SDR DL757060511

- Difficulty date: June 19, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 57,417 hours, 27,528 cycles
- Engine: Pwa PW2037
- Engine time: 50,974 hours, 23,909 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PW2037RTC
- Part serial: 716545
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 50,974 hours, 23,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HAD COMPRESSOR STALL ON TAKEOFF OUT OF LGA.  BORO OF COMPRESSOR SHOWED NUMEROUS BLADES DAMAGED BEYOND LIMITS.  ENGINE TO BE REPLACED.
